# SDR SIMA20120814006

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 3,923 hours, 2,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Missing
- Location: Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4596, FOUND FWD FLIGHT ATTENDANT FLASHLIGHT IS MISSING.  REPLACED FLASHLIGHT IAW AMM 21-61-02.
